# SDR ASAA2023021241905

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 2,093 hours, 650 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Processor
- Part number: 8223150101
- Part serial: 78TJ6
- Condition: Faulty
- Location: E/E Rack E1-2
- Part time: 1,812 hours, 545 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL MESSAGE DISPLAYED ON BOTH CAPT AND FO RADAR DISPLAY. ALSO DID NOT TEST. NO PATTERN FOR TEST ON EITHER DISPLAY. GROUNDED - YES. WXR WAS INOP AS DESCRIBED. CYCLED WXR RADAR C/B. WXR RADAR CAME BACK, OMF FAULT HISTORY HAD WXR PROCESSOR 1 INTERNAL FAULT 34-43100. DUE THAT AND WXR FAILURE YESTERDAY, REMOVED AND REPLACED WXR PROCESSOR IAW B737-9 AMM 34-41-42. B737-9 IFIM 34-41-00-810-836. INSTALLATION/OPS TEST GOOD.
